# SDR CA000714013

- Difficulty date: June 30, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 757236
- Aircraft time: 37,550 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: 416N21133
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SLIDE/RAFT REPLACEMENT, THE GIRT BAR RETAINER PLATE FOUND SPLIT IN HALF DUE TO EXCESSIVE CORROSION. PLATE REPLACED AND FLEET CAMPAIGN WILL BE DONE TO VERIFIED THE CONDITION OF THE PLATE AS PER SPECIAL INSPECTION 3-25-30 REV-0.
